# SDR CALA2023041901158

- Difficulty date: April 17, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 186018
- Condition: Discharged
- Location: M1673
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS, BATTERY PACK M1673 FAILS CAPACITY CHECK (REF. AAR NR 99970259). REMOVED AND INSTALLED NEW BATTERY PACK M1673 IAW B737 AMM 33-51-06-960-805, TEST OK SDR NO. 1032041 (WORK ACCOMPLIHSED BY V936248 AND AAR QC A-77 V923046).
